# SDR UPS202260

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Condition: Corroded
- Location: Fin Sta 22.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND RT INNER CHORD FIN CRACKED AND CORRODED AT FIN STA 22.5.  FABRICATED AND INSTALLED REPAIR PER BOEING DRAWING 65C20296 AND 65C20381.
